# SDR QXEA0001538

- Difficulty date: June 13, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 3,833 hours, 5,434 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36018810039035
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EAT- NR 2 ENGINE FAULT B LOOP ILLUMINATED.  LOOP A TEST NORMAL.  REMOVED AND REPLACED NR 2 ENGINE FIRE B LOOP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
